Alert archive / Oregon / Red Flag Warnings in 2011
Red Flag Warning 4, NWS Pendleton, OR
NWS Pendleton, OR issued this red flag warning at Aug 8, 2011, 8:47 AM PDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 8, 2011, 8:47 AM PDT (15:47 UTC)
- Expired
- Aug 8, 2011, 10:00 PM PDT
- In force
- 13 hr
- Issued by
- NWS Pendleton, OR
The text
As transmitted, in the capitals the NWS used until 2016.
812 WWUS86 KPDT 081547 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 847 AM PDT MON AUG 8 2011 ...SCATTERED THUNDERSTORMS OVER EAST CENTRAL OREGON TODAY... .AN UPPER LEVEL DISTURBANCE WILL TRACK ACROSS OREGON TODAY BRINGING SCATTERED THUNDERSTORMS. MOST OF THE STORMS WILL BE ELEVATED IN NATURE RESULTING IN LITTLE RAINFALL REACHING THE SURFACE. GRASSES AND SHRUBS ARE VERY DRY AND WILL BE PARTICULARLY SUSCEPTIBLE TO RAPID SPREAD AFTER IGNITION DUE TO GUSTY WINDS ALSO ASSOCIATED WITH THE ELEVATED STORMS. ORZ610-611-081700- /O.CAN.KPDT.FW.A.0003.110808T1900Z-110809T0500Z/ EAST SLOPES OF CENTRAL OREGON CASCADES-DESCHUTES NATIONAL FOREST- 847 AM PDT MON AUG 8 2011 ...FIRE WEATHER WATCH IS CANCELLED FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING ACROSS FIRE WEATHER ZONES OR610 AND OR611... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE FIRE WEATHER WATCH. THUNDERSTORMS ARE STILL EXPECTED BUT WILL LIKELY BE ISOLATED AND SHORT LIVED IN NATURE. LITTLE RAINFALL AT THE SURFACE AND GUSTY WINDS MAY OCCUR. $$ ORZ630-090000- /O.UPG.KPDT.FW.A.0003.110808T1900Z-110809T0500Z/ /O.NEW.KPDT.FW.W.0004.110808T1547Z-110809T0500Z/ CENTRAL MOUNTAINS OF OREGON- 847 AM PDT MON AUG 8 2011 ...RED FLAG WARNING IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING ACROSS FIRE WEATHER ZONE OR630... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG WARNING FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING...WHICH IS IN EFFECT UNTIL 10 PM PDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN OREGON...FIRE WEATHER ZONE 630 CENTRAL MOUNTAINS OF OREGON. * TIMING...MAIN STORM ACTIVITY WILL OCCUR BEGINNING AROUND MID- DAY AND WILL LIKELY CONTINUE THROUGH SUNSET. * THUNDERSTORMS...SCATTERED ELEVATED THUNDERSTORMS WILL OCCUR TODAY. * PRECIPITATION...RAINFALL AMOUNTS OF LESS THAN 0.10 INCHES. * LIGHTNING ACTIVITY LEVEL...3 * IMPACTS...FREQUENT LIGHTNING AND CRITICALLY DRY FUELS MAY RESULT IN NUMEROUS FIRE STARTS. THUNDERSTORMS MAY ALSO PRODUCE GUSTY AND ERRATIC OUTFLOW WINDS...THEREBY INCREASING THE DANGER OF FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF ABUNDANT LIGHTNING...LITTLE RAINFALL...AND POTENTIAL FOR GUSTY OUTFLOW WINDS MAY RESULT IN NUMEROUS FIRE STARTS. && $$ ORZ632-090000- /O.UPG.KPDT.FW.A.0003.110808T2200Z-110809T0500Z/ /O.NEW.KPDT.FW.W.0004.110808T1547Z-110809T0500Z/ SOUTHERN BLUE AND STRAWBERRY MOUNTAINS- 847 AM PDT MON AUG 8 2011 ...RED FLAG WARNING IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING ACROSS FIRE WEATHER ZONE OR632... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG WARNING FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING...WHICH IS IN EFFECT UNTIL 10 PM PDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN OREGON...FIRE WEATHER ZONE 632 SOUTHERN BLUE AND STRAWBERRY MOUNTAINS. * TIMING...MAIN STORM ACTIVITY WILL OCCUR BEGINNING AROUND MID- DAY AND WILL LIKELY CONTINUE THROUGH SUNSET. SOME ISOLATED ACTIVITY MAY CONTINUE EARLY OVERNIGHT. * THUNDERSTORMS...SCATTERED ELEVATED THUNDERSTORMS WILL OCCUR TODAY. * PRECIPITATION...RAINFALL AMOUNTS OF LESS THAN 0.10 INCHES. * LIGHTNING ACTIVITY LEVEL...3 * IMPACTS...FREQUENT LIGHTNING AND CRITICALLY DRY FUELS MAY RESULT IN NUMEROUS FIRE STARTS. THUNDERSTORMS MAY ALSO PRODUCE GUSTY AND ERRATIC OUTFLOW WINDS...THEREBY INCREASING THE DANGER OF FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF ABUNDANT LIGHTNING...LITTLE RAINFALL...AND POTENTIAL FOR GUSTY OUTFLOW WINDS MAY RESULT IN NUMEROUS FIRE STARTS. && $$ ORZ638-090000- /O.NEW.KPDT.FW.W.0004.110808T1547Z-110809T0500Z/ BAKER VALLEY- 847 AM PDT MON AUG 8 2011 ...RED FLAG WARNING IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING ACROSS FIRE WEATHER ZONE OR638... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG WARNING FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING...WHICH IS IN EFFECT UNTIL 10 PM PDT THIS EVENING. * AFFECTED AREA...IN OREGON...FIRE WEATHER ZONE 638 BAKER VALLEY. * TIMING...MAIN STORM ACTIVITY WILL OCCUR BEGINNING AROUND MID- DAY AND WILL LIKELY CONTINUE THROUGH SUNSET. SOME ISOLATED ACTIVITY MAY CONTINUE EARLY OVERNIGHT. * THUNDERSTORMS...SCATTERED ELEVATED THUNDERSTORMS WILL OCCUR TODAY. * PRECIPITATION...RAINFALL AMOUNTS OF LESS THAN 0.10 INCHES. * LIGHTNING ACTIVITY LEVEL...3 * IMPACTS...FREQUENT LIGHTNING AND CRITICALLY DRY FUELS MAY RESULT IN NUMEROUS FIRE STARTS. THUNDERSTORMS MAY ALSO PRODUCE GUSTY AND ERRATIC OUTFLOW WINDS...THEREBY INCREASING THE DANGER OF FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF ABUNDANT LIGHTNING...LITTLE RAINFALL...AND POTENTIAL FOR GUSTY OUTFLOW WINDS MAY RESULT IN NUMEROUS FIRE STARTS. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/PENDLETON (ALL LOWER CASE)
2 follow-up statements
656 WWUS86 KPDT 082259 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 359 PM PDT MON AUG 8 2011 ...SCATTERED THUNDERSTORMS OVER EAST CENTRAL OREGON WILL CONTINUE THIS EVENING... .SCATTERED THUNDERSTORMS WILL CONTINUE TO TRACK ACROSS EAST CENTRAL OREGON THIS EVENING. MOST OF THE STORMS WILL BE ELEVATED IN NATURE RESULTING IN LITTLE RAINFALL REACHING THE SURFACE. GRASSES AND SHRUBS ARE VERY DRY AND WILL BE PARTICULARLY SUSCEPTIBLE TO RAPID SPREAD AFTER IGNITION DUE TO GUSTY WINDS ALSO ASSOCIATED WITH THE ELEVATED STORMS. ORZ630-632-638-090500- /O.CON.KPDT.FW.W.0004.000000T0000Z-110809T0500Z/ CENTRAL MOUNTAINS OF OREGON- SOUTHERN BLUE AND STRAWBERRY MOUNTAINS-BAKER VALLEY- 359 PM PDT MON AUG 8 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING ACROSS FIRE WEATHER ZONES OR630 OR632 AND OR638... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. * AFFECTED AREA...IN OREGON...FIRE WEATHER ZONE 630 CENTRAL MOUNTAINS OF OREGON...FIRE WEATHER ZONE 632 SOUTHERN BLUE AND STRAWBERRY MOUNTAINS AND FIRE WEATHER ZONE 638 BAKER VALLEY. * TIMING...STORM ACTIVITY WILL CONTINUE TO INCREASE AND LIKELY CONTINUE THROUGH SUNSET. * THUNDERSTORMS...SCATTERED ELEVATED THUNDERSTORMS WILL OCCUR THIS EVENING. * PRECIPITATION...RAINFALL AMOUNTS OF LESS THAN 0.10 INCHES. * LIGHTNING ACTIVITY LEVEL...3 * IMPACTS...FREQUENT LIGHTNING AND CRITICALLY DRY FUELS MAY RESULT IN NUMEROUS FIRE STARTS. THUNDERSTORMS MAY ALSO PRODUCE GUSTY AND ERRATIC OUTFLOW WINDS...THEREBY INCREASING THE DANGER OF FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF ABUNDANT LIGHTNING...LITTLE RAINFALL...AND POTENTIAL FOR GUSTY OUTFLOW WINDS MAY RESULT IN NUMEROUS FIRE STARTS. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/PENDLETON (ALL LOWER CASE)
408 WWUS86 KPDT 090445 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 945 PM PDT MON AUG 8 2011 ORZ630-632-638-090545- /O.EXP.KPDT.FW.W.0004.000000T0000Z-110809T0500Z/ CENTRAL MOUNTAINS OF OREGON- SOUTHERN BLUE AND STRAWBERRY MOUNTAINS-BAKER VALLEY- 945 PM PDT MON AUG 8 2011 ...RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING ACROSS FIRE WEATHER ZONES OR630...OR632 AND OR638... THE RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING. THUNDERSTORMS THAT DEVELOPED EARLIER HAD DISSIPATED ACROSS THE AREA. THUS THE THREAT FOR RED FLAG CONDITIONS HAD DIMINISHED. $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/PENDLETON (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this red flag warning went out at Aug 8, 3:00 AM PDT, 5 hours 47 minutes earlier.
Area forecast discussion, Aug 8, 3:00 AM PDT, 5 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
300 AM PDT MON AUG 8 2011
.SHORT TERM...TODAY THROUGH WEDNESDAY EVENING...NOT MUCH CHANGE IN
THE WEATHER PATTERN IS EXPECTED TODAY. A WEST TO SOUTHWEST FLOW WILL
PERSIST OVER THE REGION WITH SOME MINOR INSTABILITY OVER SOUTHERN
PORTIONS OF THE FORECAST AREA. TODAY'S INSTABILITY LOOKS TO BE
GREATER THAN ON SUNDAY AND THERE ALSO SEEMS TO BE MORE MOISTURE AND
IT BEING FARTHER NORTH. AS SUCH HAVE ISOLATED AFTERNOON
THUNDERSTORMS IN THE FORECAST TODAY SOUTH OF THE NORTHERN BLUE
MOUNTAINS SOUTHWARD AND EASTWARD...WHICH INCLUDES PARTS OF THE
SOUTHERN BLUE MOUNTAINS AND MOSTLY CENTRAL OREGON EASTWARD ACROSS
THE JOHN DAY HIGHLANDS. THIS MATCHES FAIRLY WELL WITH SPC'S DAY 1
OUTLOOK FOR THUNDERSTORMS...THOUGH SPC HAS THEM FARTHER NORTH TODAY
(DAY 1). THUNDERSTORMS WILL DISSIPATE IN MOST AREAS TONIGHT...THOUGH
THERE WILL BE SOME LINGERING ELEVATED INSTABILITY OVER THE WALLOWA
AND ELKHORN MOUNTAINS. AS SUCH HAVE DECIDED TO KEEP A MENTION OF
THUNDERSTORMS IN THOSE AREAS THROUGH THE NIGHT TONIGHT. ON TUESDAY A
DRIER AND MORE STABLE WESTERLY FLOW WILL TAKE OVER IN ADVANCE OF
ANOTHER TROUGH THAT WILL FORM OVER THE WEST COAST AND WILL MOVE
INLAND LATE TUESDAY NIGHT AND WEDNESDAY. THIS TROUGH WILL NOT HAVE
MUCH MOISTURE OR INSTABILITY WITH IT AND ITS PRIMARY EFFECTS WILL BE
INCREASING WIND WITH COOLER TEMPERATURES...ESPECIALLY IN THE MOST
WIND PRONE AREAS ALONG THE CASCADE EAST SLOPES AND THE LOWER
COLUMBIA BASIN/BLUE MOUNTAIN FOOTHILLS. THIS UPPER TROUGH WILL MOVE
TO THE EAST BY WEDNESDAY NIGHT WITH A DRY AND STABLE NORTHWEST FLOW
BEHIND IT AS AN UPPER RIDGE BEGINS TO BUILD OVER THE REGION WHICH
WILL CONTINUE INTO THE EXTENDED PERIOD. TEMPERATURES WILL AGAIN BE
NEAR TO SLIGHTLY ABOVE NORMAL TODAY AND TUESDAY AND WILL DROP TO
SLIGHTLY BELOW NORMAL ON WEDNESDAY DUE TO THE INCOMING TROUGH
WEDNESDAY WITH A PUSH OF COOLER MARINE AIR EASTWARD INTO THE
FORECAST AREA. 88
.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...MODELS ARE IN GOOD
AGREEMENT IN HAVING AN UPPER LEVEL TROUGH EXIT THE REGION WEDNESDAY
NIGHT TO BE REPLACED BY A DRY ZONAL WESTERLY FLOW ON THURSDAY. ON
FRIDAY AN UPPER LOW IN THE GULF OF ALASKA WILL BEGIN DEVELOPING A
TROUGH IN THE EASTERN PACIFIC. SOUTHWEST FLOW AROUND THE TROUGH WILL
HELP BUILD A RIDGE OVER THE PACIFIC NORTHWEST FRIDAY AND SATURDAY.
SHOULD HAVE DRY AND SUNNY WEATHER THROUGH SATURDAY. MODELS BEGIN TO
DIVERGE AT THIS POINT WITH THE ECMWF SENDING THE TROUGH ASHORE
SUNDAY AND MONDAY WHILE THE GFS BRINGS A WEAK DISTURBANCE THROUGH
THE AREA SUNDAY NIGHT BUT OTHERWISE KEEPS THE TROUGH OFFSHORE AND A
RIDGE OVER OUR AREA. THE ECMWF TIMING IS NOT FAVORABLE FOR
THUNDERSTORMS AS IT PASSES THROUGH DURING THE OVERNIGHT HOURS BUT
THERE COULD BE A FEW SHOWERS OVER THE MOUNTAINS. THE GFS HINTS AT
SOME INSTABILITY AND THE POTENTIAL FOR A FEW THUNDERSTORMS OVER THE
EASTERN MOUNTAINS OF OREGON SUNDAY AFTERNOON. HAVE KEPT THE FORECAST
DRY UNTIL MODELS COME INTO BETTER AGREEMENT. TEMPERATURES WILL START
OUT IN THE MID 80S TO LOWER 90S WITH UPPER 70S TO MID 80S IN THE
MOUNTAINS. THEY WILL THEN WARM A FEW DEGREES FRIDAY AND SATURDAY
WITH THE RIDGE OVERHEAD BEFORE COOLING A FEW DEGREES SUNDAY AND
MONDAY. PERRY
&&
.AVIATION...12Z TAFS...VFR CONDITIONS WILL CONTINUE OVER THE NEXT 24
HOURS. EXPECT MOSTLY CLEAR SKIES THIS MORNING...EXCEPT FOR
INCREASING MID LEVEL CLOUDS AT KRDM AND KBDN WITH BASES AROUND 10000
FT AGL. A WEATHER SYSTEM MOVING ACROSS THE REGION TODAY WILL BRING
SOME CUMULUS AND TOWERING CUMULUS DURING THE AFTERNOON ESPECIALLY
OVER HIGHER TERRAIN IN CENTRAL AND NE OREGON. ISOLATED TO SCATTERED
THUNDERSTORMS WILL BE POSSIBLE OVER CENTRAL AND NORTHEAST OREGON
MONDAY AFTERNOON. THESE COULD IMPACT KRDM AND KBDN...BUT FOR NOW
THOSE TAFS HAVE CB INDICATED BEGINNING AROUND 18Z AND CONTINUING
THROUGH THE AFTERNOON. THUNDERSTORMS WILL MOVE NORTHEAST INTO THE
MOUNTAINS OF EASTERN OREGON LATE THIS AFTERNOON...BUT STAY SOUTH OF
KPDT AND KALW. SURFACE WINDS WILL GENERALLY REMAIN BELOW 15
KTS...EXCEPT AT KDLS WHICH WILL INCREASE TO 15-20 KTS WITH GUSTS TO
30 KTS IN THE AFTERNOON BEFORE DECREASING TO BELOW 15 KTS AFTER 06Z
TONIGHT. PERRY
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 88 55 85 52 / 10 10 0 0
ALW 90 57 87 57 / 0 0 0 0
PSC 91 57 89 55 / 0 0 0 0
YKM 89 54 87 53 / 0 0 0 0
HRI 90 56 87 54 / 0 0 0 0
ELN 87 56 85 54 / 0 0 0 0
RDM 87 46 84 44 / 20 20 0 0
LGD 87 52 84 50 / 20 20 10 10
GCD 88 52 84 50 / 30 30 10 10
DLS 86 56 84 55 / 0 0 0 0
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...FIRE WEATHER WATCH FROM NOON PDT TODAY THROUGH THIS EVENING
ORZ042-505-506-509.
FIRE WEATHER WATCH FROM THIS AFTERNOON THROUGH THIS EVENING
ORZ503.
WA...NONE.
&&
THREAT INDEX
TODAY : GREEN
TUESDAY : GREEN
WEDNESDAY : GREEN
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
88/83/83Hazardous weather outlook, Aug 8, 5:00 AM PDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
500 AM PDT MON AUG 8 2011
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
091145-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
500 AM PDT MON AUG 8 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
FIRE WEATHER WATCH
NORTH CENTRAL OREGON, EAST SLOPES OF THE OREGON CASCADES,
SOUTHERN BLUE MOUNTAINS OF OREGON, FOOTHILLS OF THE SOUTHERN
BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN DAY
HIGHLANDS
CONTACT YOUR LOCAL FOREST OR LAND MANAGEMENT AGENCY FOR
CURRENT FIRE DANGER CONDITIONS IN YOUR AREA.
THUNDERSTORMS
GRANDE RONDE VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE NORTHERN
BLUE MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON,
SOUTHERN BLUE MOUNTAINS OF OREGON, OCHOCO-JOHN DAY HIGHLANDS
THE POSSIBILITY OF ABUNDANT LIGHTNING FROM THUNDERSTORMS WITH LITTLE
RAINFALL AND VERY DRY FUELS HAS LED TO THE ISSUANCE OF A FIRE
WEATHER WATCH FOR TODAY IN THE AREAS LISTED ABOVE. PLEASE REFER TO
NWS HAZARD PRODUCT ID PDXRFWPDT FOR MORE DETAILS.
ELSEWHERE THERE WILL BE ENOUGH MOISTURE AND INSTABILITY AGAIN TODAY
FOR POSSIBLE THUNDERSTORMS IN THE AREAS LISTED ABOVE FOR
THUNDERSTORMS. THIS INCLUDES THE SOUTHERN BLUE MOUNTAINS EASTWARD
AND SOUTHWARD. THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE THOUGH A
STRONG THUNDERSTORM OR TWO IS POSSIBLE WITH GUSTY WINDS...SMALL HAIL
AND BRIEF HEAVY RAIN.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
HIGH PRESSURE ALOFT WILL GRADUALLY BUILD OVER THE REGION BRINGING
DRY CONDITIONS AND EVENTUALLY A WARMING TREND THAT WILL PERSIST
THROUGH THE REST OF THE WEEK AND THROUGH THE WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.Nearby
Red Flag Warnings in Oregon, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.